Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Closed operators commuting with a weighted shift


Author: Eric A. Nordgren
Journal: Proc. Amer. Math. Soc. 24 (1970), 424-428
MSC: Primary 47.35
DOI: https://doi.org/10.1090/S0002-9939-1970-0257786-X
MathSciNet review: 0257786
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] William B. Arveson, A density theorem for operator algebras, Duke Math. J. 34 (1967), 635-647. MR 36 #4345. MR 0221293 (36:4345)
  • [2] W. F. Donoghue, The lattice of invariant subspaces of a completely continuous, quasi-nilpotent transformation, Pacific J. Math 7 (1957), 1031-1035. MR 19, 1066. MR 0092124 (19:1066f)
  • [3] P. R. Halmos, A Hilbert space problem book, Van Nostrand, Princeton, N. J., 1967. MR 34 #8178. MR 0208368 (34:8178)
  • [4] E. A. Nordgren, Invariant subspaces of a direct sum of weighted shifts, Pacific J. Math. 27 (1968), 587-598. MR 0240657 (39:2003)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 47.35

Retrieve articles in all journals with MSC: 47.35


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1970-0257786-X
Article copyright: © Copyright 1970 American Mathematical Society

American Mathematical Society